Alert archive / New Mexico / Tornado Warnings in 2009

Tornado Warning 4, NWS Albuquerque, NM

April 28, 2009San Miguel County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Apr 28, 2009, 5:00 PM MDT for San Miguel County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2009, 5:00 PM MDT (23:00 UTC)
Expired
Apr 28, 2009, 5:45 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 89 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 3:50 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 282300
TORABQ
NMC047-282345-
/O.NEW.KABQ.TO.W.0004.090428T2300Z-090428T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT TUE APR 28 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 545 PM MDT

* AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHWEST OF CONCHAS...OR ABOUT 33 MILES WEST OF TUCUMCARI...MOVING
  EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  CONCHAS AROUND 520 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

TO REPORT SEVERE WEATHER PLEASE CALL THE NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR EASTERN NEW MEXICO.

&&

LAT...LON 3547 10388 3527 10387 3520 10400 3525 10439
      3543 10439
TIME...MOT...LOC 2300Z 269DEG 16KT 3534 10427

$$

40
1 follow-up statement
000 
WWUS55 KABQ 282318
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 PM MDT TUE APR 28 2009

NMC047-282345-
/O.CON.KABQ.TO.W.0004.000000T0000Z-090428T2345Z/
SAN MIGUEL-
518 PM MDT TUE APR 28 2009

...TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAN MIGUEL
COUNTY UNTIL 545 PM MDT...

AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CONCHAS...OR ABOUT
28 MILES NORTHWEST OF TUCUMCARI...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL EASTERN SAN MIGUEL COUNTY AROUND 530 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR EASTERN NEW MEXICO.

&&

LAT...LON 3547 10388 3527 10387 3520 10400 3525 10439
      3543 10439
TIME...MOT...LOC 2318Z 269DEG 16KT 3534 10417

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:45 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 28, 2:45 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT TUE APR 28 2009

.DISCUSSION...
SHORT TERM (TODAY-THURSDAY)...
SEVERE WEATHER POTENTIAL IN EASTERN NEW MEXICO IS THE MAIN CONCERN
FOR THIS AFTERNOON AND EVENING. SPC CONVECTIVE OUTLOOK HAS THIS AREA
UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING.

A 500 MB LONGWAVE TROUGH EXTENDS SOUTH FROM A 545 DM CENTER OFF THE
OREGON COAST THROUGH THE INTERMOUNTAIN BASIN INTO ARIZONA AND NW
MEXICO. DOWNSTREAM OF THE LONGWAVE TROUGH OVER NEW MEXICO...WE HAVE
SOUTHWESTERLY FLOW ALOFT WITH AZTEC AND TUCUMCARI PROFILER
MEASUREMENTS INDICATING SOUTHWEST WINDS AT 40 TO 60 KNOTS BETWEEN 5
TO 10 KM ALOFT.  SOUTHEAST BOUNDARY LAYER FLOW HAS GENERATED
MOISTURE ADVECTION INTO SOUTHEAST AND EASTERN NEW MEXICO AND HAS
INCREASED SURFACE DEWPOINTS TO THE MIDDLE TO UPPER 50S FROM CARLSBAD
AND ROSWELL TO TUCUMCARI.  THE BEST SURFACE LIFTED INDICES ARE
FOUND ALONG A DRYLINE THAT IS ANALYZED FROM CHAVEZ THROUGH LINCOLN
...TORRANCE/GUADALUPE...AND SANTA FE/SAN MIGUEL COUNTIES. BELIEVE
THE CONVECTION WILL GENERATE FIRST ALONG AND EAST OF THIS LINE ACROSS
THE EAST SLOPES OF THE MOUNTAINS WHERE WE HAVE THE BEST COMBINATION
OF OROGRAPHIC AND THERMODYNAMIC LIFT. BELIEVE SUBSEQUENT LATE
AFTERNOON AND EVENING CONVECTIVE ACTIVITY WILL BE FOUND CLOSER TO
THE TEXAS BORDER. ALL STORMS WILL MOVE TOWARD THE NORTHEAST.

SOME ISOLATED THUNDERSTORMS ARE POSSIBLE VERY EARLY WEDNESDAY
MORNING ALONG THE TEXAS BORDER BEFORE A DRY ZONAL FLOW TAKES HOLD
AND PUSHES ALL CONVECTIVE ACTIVITY FURTHER EAST INTO THE SOUTHERN
PLAINS. WEDNESDAY AFTERNOON THROUGH THURSDAY THIS WESTERLY FLOW WILL
ADVECT A DRY AIRMASS INTO THE FORECAST AREA. EXPECT SUNNY SKIES AND
ABOVE NORMAL TEMPERATURES FOR THIS PERIOD.

LONG TERM (THURSDAY NIGHT-MONDAY)...
WEST TO SOUTHWEST ZONAL FLOW ALOFT WITH DRY CONDITIONS AND ABOVE
NORMAL TEMPERATURES CONTINUES THROUGH FRIDAY.  ON FRIDAY MORNING A
SURFACE COLD FRONT WILL MOVE INTO EASTERN NEW MEXICO FROM CLAYTON TO
ROSWELL COOLING MAX TEMPS AROUND 10 DEGREES.  A WEAK QUICK MOVING
SHORTWAVE APPROACHES NW NEW MEXICO LATE FRIDAY AND BRINGS AN UPTICK
IN CLOUDINESS AND A SLIGHT CHANCES FOR PRECIPITATION TO NORTHERN NEW
MEXICO SATURDAY THROUGH EARLY SUNDAY. EXPECT NORTHWESTERLY FLOW
ALOFT ON SUNDAY BEFORE WESTERLY ZONAL FLOW RETURNS ON MONDAY WHEN
TEMPERATURES ARE EXPECTED TO REBOUND TO ABOVE CLIMATE
NORMALS.

BENNETT

&&

.AVIATION...
IFR STRATUS CONTINUES TO HUG THE TEXAS BORDER AND WILL BE VERY SLOW
TO ERODE THIS AFTERNOON. THIS BATCH OF LOW CLOUDS SHOULD RETURN TO A
GOOD MAJORITY OF THE ERN PLAINS THIS EVENING...LIKELY VLIFR TO MVFR
IN NATURE. SHOWERS/STORMS WILL CONTINUE TO DEVELOP IN THE ERN PLAINS
TODAY...SOME OF WHICH MAY BE SEVERE. MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WIND GUSTS. NON-SEVERE ACTIVITY WILL LINGER THROUGH THE
OVERNIGHT HOURS. DRIER PUNCH OF AIR WILL SHOVE STRATUS AND PCPN INTO
TEXAS BY MID/LATE WED MORNING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...
MOISTURE ADVECTION WITHIN THE ERN PLAINS HAS ALLOWED FOR MODERATE TO
EXCELLENT RECOVERIES. MEANWHILE...DRY AIR ACROSS WRN NM HAS ALLOWED
FOR DEW POINT DEPRESSIONS TO APPROACH 70F IN A FEW LOCATIONS. SHOWER
AND THUNDERSTORM ACTIVITY WILL FIRE ALONG THIS MOISTURE BOUNDARY IN
CONJUNCTION WITH A SERIES OF UPPER LEVEL DISTURBANCES. FOR TONIGHT...
PRECIPITATION WILL BE FOCUSED ALONG AND EAST OF A COLFAX TO LINCOLN
COUNTY LINE...WHERE A FEW STORMS MAY PRODUCE DAMAGING WIND GUSTS AND
SIGNIFICANT WETTING RAINS. RH VALUES IN THE E WILL RECOVER TO ABOVE
90 PERCENT IN MOST LOCALES. POOR/MODERATE RECOVERIES CAN BE EXPECTED
IN THE WEST.

MOISTURE WILL BE SHOVED EASTWARD ON WED...ALLOWING FOR SIGNIFICANTLY
LOWER HUMIDITIES IN THE EAST. IN FACT...AN HOUR/TWO OF CRITICAL FIRE
WEATHER CONDITIONS ARE POSSIBLE IN THE HIGH PLAINS NEAR LAS VEGAS AS
WELL AS CLINES CORNERS. DRY WEATHER WILL PERSIST INTO THURSDAY WITH
SLIGHTLY HIGHER WINDS LEE OF THE CENTRAL MTS. CRITICAL FIRE WEATHER
CONDITIONS ARE LIKELY NEAR THE NMZ103/104/107/109 INTERSECTION. WILL
HOLD OFF ISSUING A FIRE WEATHER WATCH...BUT THIS REGION WILL NEED TO
BE MONITORED.

SURFACE BOUNDARY WILL SLIDE THROUGH THE ERN PLAINS THU NIGHT...WHICH
SHOULD ALLOW FOR A SURGE OF MOISTURE AND IMPROVED HUMIDITIES IN THE
EAST. DRY WEATHER CONDITIONS WILL PERSIST IN THE WEST ON FRIDAY AS A
DISTURBANCE APPROACHES FROM THE WEST. THIS FEATURE COULD ENHANCE THE
PCPN THREAT IN THE NW CORNER OF THE STATE ON SATURDAY AND ESPECIALLY
IN THE ERN PLAINS WHERE LOW LEVEL MOISTURE WILL BE IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  42  76  40  78 /   0   0   0   5
GALLUP..........................  33  72  33  75 /   0   0   0   5
GRANTS..........................  35  74  33  77 /   0   0   0   5
GLENWOOD........................  38  80  40  83 /   0   0   0   5
CHAMA...........................  27  62  28  65 /   0   0   0   5
LOS ALAMOS......................  40  69  42  77 /   0   0   0   5
RED RIVER.......................  27  59  28  61 /   5   0   0   5
TAOS............................  34  69  30  73 /   5   0   0   5
SANTA FE........................  41  74  39  76 /   5   0   0   5
SANTA FE AIRPORT................  43  75  41  78 /   5   0   0   5
ESPANOLA........................  41  78  38  80 /   0   0   0   5
ALBUQUERQUE HEIGHTS.............  51  79  51  81 /   0   0   0   5
ALBUQUERQUE VALLEY..............  47  79  47  82 /   0   0   0   5
ALBUQUERQUE FOOTHILLS...........  48  76  48  80 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  46  79  46  82 /   0   0   0   5
SOCORRO.........................  46  81  48  84 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  41  71  39  74 /   0   0   0   5
MORIARTY/ESTANCIA...............  40  76  41  76 /   0   0   0   5
CARRIZOZO.......................  46  80  48  82 /   0   0   0   5
RUIDOSO.........................  38  72  38  74 /   0   0   0   5
RATON...........................  39  76  39  74 /  20   0   5   5
LAS VEGAS.......................  43  72  42  73 /  10   0   0   5
ROY.............................  47  75  47  75 /  20   0   5   5
CLAYTON.........................  51  78  50  78 /  40   5   5   5
SANTA ROSA......................  46  83  48  83 /  10   0   5   5
TUCUMCARI.......................  54  84  54  85 /  20   5   5   5
FORT SUMNER.....................  53  84  51  85 /  10   0   5   5
CLOVIS..........................  55  83  56  87 /  20   5   5   5
PORTALES........................  55  84  55  88 /  20   5   5   5
ROSWELL.........................  56  86  55  90 /  10   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

01/46
Hazardous weather outlook, Apr 28, 3:17 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT TUE APR 28 2009

NMZ001>021-026-291200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
317 PM MDT TUE APR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR AREAS ALONG AND SOUTH OF A LINE FROM LINCOLN TO QUAY
COUNTIES...WHERE LARGE HAIL...DAMAGING WIND GUSTS AND AN ISOLATED
TORNADO ARE POSSIBLE. NORTHEAST NEW MEXICO COULD EXPERIENCE A FEW
STRONG STORMS...WHERE SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SPOTTY CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP IN PORTIONS OF
THE NORTHEAST HIGHLANDS AND EAST CENTRAL PLAINS THURSDAY AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

DPORTER

In the hours before

Special weather statement, Apr 28, 2:31 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MDT TUE APR 28 2009

NMZ016-017-282100-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
231 PM MDT TUE APR 28 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHEAST LINCOLN COUNTY...

AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN PATRICIO. MOVEMENT WAS
NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARABELA...HONDO AND
LINCOLN.

SEVERE WEATHER IS NOT EXPECTED FROM THIS STORM.

40
Special weather statement, Apr 28, 2:51 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT TUE APR 28 2009

NMZ016-017-282130-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH
PLAINS/HONDO VALLEY-
251 PM MDT TUE APR 28 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHEAST LINCOLN COUNTY...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SAN PATRICIO. MOVEMENT WAS
NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARABELA AND LINCOLN.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

40
Special weather statement, Apr 28, 3:12 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT TUE APR 28 2009

NMZ005-012-282200-
CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
312 PM MDT TUE APR 28 2009

...STRONG THUNDERSTORM MOVING INTO SOUTH CENTRAL SAN MIGUEL COUNTY...

AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES NORTH OF COLONIAS.
MOVEMENT WAS NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE TRUJILLO.

SEVERE WEATHER IS NOT EXPECTED FROM THIS STORM. WARNINGS ARE NOT
ANTICIPATED AT THIS TIME.

40
Special weather statement, Apr 28, 3:29 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT TUE APR 28 2009

NMZ005-282200-
NORTHEAST HIGHLANDS-
329 PM MDT TUE APR 28 2009

...STRONG THUNDERSTORM MOVING OVER CENTRAL MORA COUNTY...

AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES WEST OF WAGON MOUND.
MOVEMENT WAS NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EASTERN MORA COUNTY
AND RURAL EXTREME SOUTH CENTRAL COLFAX COUNTY.

SEVERE WEATHER IS NOT EXPECTED FROM THIS STORM. WARNINGS ARE NOT
ANTICIPATED AT THIS TIME.

40
Local storm report, Apr 28, 4:07 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          15 SW TREMENTINA        35.32N 104.72W
04/28/2009                   SAN MIGUEL         NM   PUBLIC

            NO DAMAGE REPORTED

&&

AABEYTA
Local storm report, Apr 28, 4:26 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 PM MDT TUE APR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             2 S ARABELA             33.56N 105.17W
04/28/2009  M1.00 INCH       LINCOLN            NM   EMERGENCY MNGR

&&

AABEYTA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:03 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln57 min
Apr 28, 3:20 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel55 min
Apr 28, 3:35 PM MDTTornado WarningABQGuadalupe, San Miguel40 min
Apr 28, 3:45 PM MDTTornado WarningABQChaves, Lincoln45 min
Apr 28, 4:13 PM MDTTornado WarningABQGuadalupe, San Miguel47 min
Apr 28, 4:31 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln59 min
Apr 28, 5:29 PM MDTSevere Thunderstorm WarningABQChaves44 min
Apr 28, 5:40 PM MDTSevere Thunderstorm WarningABQSan Miguel65 min

Nearby

Tornado Warnings in New Mexico, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.